Periodic solutions of a periodic Lotka–Volterra system with delays. (English) Zbl 1069.34099

Using the continuation theorem of the coincidence degree theory proposed by Gaines and Mawhin, the authors obtain sufficient conditions for the existence of a positive periodic solution of the following delay model \[ u_i'(t)=u_i(t)\left[b_i(t)-\sum_{k=1}^na_{ik}(t)u_k(t-\tau_{ik}(t))-\sum_{k=1}^mc_{ik}(t)v_k(t-\sigma_{ik}(t))\right],\;i=1,\cdots,n, \]
\[ v_j'(t)=v_j(t)\left[-r_j(t)-\sum_{k=1}^nd_{ik}(t)u_k(t-\delta_{ik}(t))-\sum_{k=1}^me_{ik}(t)v_k(t-\theta_{ik}(t))\right],\;j=1,\cdots,m. . \]
Reviewer: Yuji Liu (Yueyang)


34K13 Periodic solutions to functional-differential equations


[1] Alvarz, C.; Lazer, A. C.: An application of topological degree to the periodic competing species problem. J. aust. Math. soc., ser. B 28, 202-219 (1986) · Zbl 0625.92018
[2] Chen, L. S.: Mathematical models and methods in ecology. (1988)
[3] Gaines, R. E.; Mawhin, J. L.: Coincidence degree and nonlinear differential equations. (1977) · Zbl 0339.47031
[4] Gopalsamy, K.: Global asymptotic stability in a periodic Lotka–Volterra system. J. aust. Math. soc., ser. B 27, 66-72 (1985) · Zbl 0588.92019
[5] Gopalsamy, K.: Stability and oscillations in delay differential equations of population dynamics. (1992) · Zbl 0752.34039
[6] Huo, H. F.; Li, W. T.: Positive periodic solutions of a class of delay differential system with feedback control. Appl. math. Comput. 148, No. 1, 35-46 (2004) · Zbl 1057.34093
[7] Huo, H. F.; Li, W. T.: Periodic solutions of a periodic two-species competition model with delays. Int. J. Appl. math. 12, No. 1, 13-21 (2003) · Zbl 1043.34074
[8] Huo, H. F.; Li, W. T.; Cheng, S. S.: Periodic solutions of two-species diffusion models with continuous time delays. Demonstratio math. 35, No. 2, 432-446 (2002) · Zbl 1013.92035
[9] Kuang, Y.: Delay differential equations with application in population dynamics. (1993) · Zbl 0777.34002
[10] Li, Y. K.: Periodic solutions of a periodic delay predator–prey system. Proc. am. Math. soc. 127, 1331-1335 (1999) · Zbl 0917.34057
[11] Lu, Z. H.; Chen, L. S.: Global asymptotic stability of the periodic Lotka–Volterra system with two-predator and one-prey. Appl. math. J. chin. Univ., ser. B 10, 267-274 (1995) · Zbl 0840.34036
[12] Ma, Z. E.; Wang, W. D.: Asymptotic behavior of predator–prey system with time dependent coefficients. Appl. anal. 34, 79-90 (1989) · Zbl 0658.34044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.